Alert archive / South Carolina / Special Weather Statements in 2012
Special Weather Statement, NWS Wilmington, NC
NWS Wilmington, NC issued this special weather statement at Jul 25, 2012, 9:21 AM EDT for Dillon County, Florence County, Marion County, South Carolina. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 25, 2012, 9:21 AM EDT (13:21 UTC)
- Expired
- Jul 25, 2012, 10:15 AM EDT
- In force
- 54 min
- Issued by
- NWS Wilmington, NC
Counties Dillon County, SC, Florence County, SC, Marion County, SC
The radar
The Wilmington radar (KLTX), 106 km from the middle of the area, began a volume at 13:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 1.4 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1996 J/kg
- Mixed-layer CIN
- -101 J/kg
- Mixed-layer LCL
- 1200 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
990
WWUS82 KILM 251321
SPSILM
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
921 AM EDT WED JUL 25 2012
SCZ023-024-032-033-251415-
DARLINGTON-DILLON-FLORENCE-MARION-
921 AM EDT WED JUL 25 2012
...THUNDERSTORMS WILL MOVE ACROSS FLORENCE...MARION...DILLON AND
EXTREME SOUTHWESTERN DARLINGTON COUNTIES THROUGH 1015 AM EDT...
AT 921 AM EDT...DOPPLER RADAR INDICATED SEVERAL STRONG THUNDERSTORMS
FROM CARTERSVILLE TO NORTH OF MARS BLUFF...THESE STORMS WERE MOVING
SOUTHEAST AT 5 MPH.
SOME LOCATIONS IMPACTED INCLUDE DILLON...FLORENCE...LAKE CITY...
MARION...MULLINS...BLUE BRICK...BRITTON NECK...CARTERSVILLE...
CLAUSSEN...EFFINGHAM...EVERGREEN AND FLOYDALE.
HAZARDS INCLUDE...
GUSTY WINDS OF 30 TO 40 MPH.
DANGEROUS CLOUD TO GROUND LIGHTNING.
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
&&
LAT...LON 3434 7968 3430 7963 3437 7960 3448 7930
3429 7908 3397 7934 3389 7926 3382 7926
3370 7920 3371 7927 3380 7933 3382 7937
3378 7951 3384 7980 3389 7985 3388 7994
3395 7998 3399 7990 3409 8008 3416 8015
TIME...MOT...LOC 1318Z 335DEG 28KT 3406 8000
$$
HAWKINSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this special weather statement went out at Jul 25, 7:49 AM EDT, 1 hour 32 minutes earlier.
Area forecast discussion, Jul 25, 7:49 AM EDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON NC 749 AM EDT WED JUL 25 2012 .SYNOPSIS... A WEAK COLD FRONT PUSHING ACROSS THE AREA EARLY THIS MORNING WILL BRING MAXIMUM TEMPERATURES DOWN TODAY A BIT CLOSER TO NORMAL FOR LATE JULY. HOT TEMPERATURES WILL RETURN THURSDAY AND FRIDAY AS AN UPPER RIDGE ACROSS THE GULF STATES EXPANDS INTO THE CAROLINAS. AN APPROACHING COLD FRONT WILL STALL ACROSS THE EASTERN CAROLINAS THIS WEEKEND...WEAKENING AND MOVING OFFSHORE EARLY NEXT WEEK. && .NEAR TERM /THROUGH TONIGHT/... AS OF 611 AM WEDNESDAY...MINOR ADJUSTMENTS WERE NEEDED EARLY THIS MORNING TO ACCOUNT FOR THE QUICKENING APPROACH OF THE NEXT SHORT WAVE CROSSING THE MOUNTAINS...DRIER AIR ALONG THE SC COAST...AND WIND DIRECTION TUNING. SKY COVER ALSO NEEDED ATTENTION AND WE WILL SEE LOTS OF VARIABILITY IN CLOUDS TODAY. THE PREVIOUS DISCUSSION FOLLOWS... PICTURES FROM SPACE SHOW SHORT-WAVE ENERGY MOVING INTO THE CENTRAL APPALACHIANS TIGHT ON THE HEELS OF THE IMPULSES PRESENTLY PUSHING OFFSHORE OF SOUTH CAROLINA. TIMING ARRIVAL OF THIS FEATURE SUGGESTS INCREASING CLOUD COVER IN THE LATE MORNING OR EARLY AFTERNOON. MEANWHILE A WEAK COLD FRONT WILL USHER SLIGHTLY DRIER LOW-LEVEL AIR INTO THE REGION WITH UPSTREAM DEWPOINTS DROPPING INTO THE 60S. GIVEN THE ABOVE FACTORS THE HEAT ADVISORY FOR SC TODAY WAS CANCELED. HAVE HELD CONVECTION IS THE ISOLATED CATEGORY TODAY. IMPULSE CROSSING THE VIRGINIA MOUNTAINS WILL BE WEAKENING ON APPROACH BUT SHOULD INTERACT WITH MODERATE SURFACE HEATING TO PRODUCE ISOLATED SHOWERS OR STORMS LATE THIS MORNING AND AFTERNOON. SUBSIDENCE TODAY ABOVE 20KFT AND PARTIAL CLOUD COVER WILL LIKELY SERVE TO LIMIT CONVECTIVE STRENGTH AND COVERAGE. MAXIMUM TEMPS TODAY AROUND 90 COAST AND LOW TO MID 90S ACROSS THE INTERIOR. WITH ADDITIONAL PERTURBATIONS ANTICIPATED ALOFT THIS EVENING AND OVERNIGHT HAVE CARRIED POPS WELL INTO NIGHT WITH MIN TEMPS ON THE UPPER SIDE OF GUIDANCE MID/UPPER 70S. && .SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/... AS OF 300 AM WEDNESDAY...A VERY HOT AND HUMID SHORT TERM EXPECTED TO FINISH THE LAST FULL WEEK OF JULY. 500MB RIDGE REMAINS DIRECTLY OVERHEAD THURSDAY BEFORE STUBBORNLY PERSISTING FRIDAY EVEN AS A BROAD MID LEVEL TROUGH BEGINS TO PUSH SOUTHWARD FROM THE GREAT LAKES. SINCE THE RIDGE IS ELONGATED WEST-TO-EAST...MID LEVEL FLOW WILL BE W/NW THROUGH THE PERIOD WHICH HAS A CONSIDERABLE DOWNSLOPING COMPONENT TO IT. AT THE SAME TIME...850MB RIDGE REMAINS PULSED UP THROUGH THE MID ATLANTIC...WITH TEMPS RISING TO 21-22C THURSDAY...20-21C ON FRIDAY...AND 1000-850MB THICKNESSES REACHING 144DM THURSDAY...143DM FRIDAY. COMBINE THESE WITH SW SURFACE FLOW AROUND BERMUDA HIGH AND SOME MID LEVEL DRY AIR ALLOWING FOR SIGNIFICANT LATE-JULY INSOLATION...AND TEMPERATURES WILL SOAR BOTH DAYS. TEMPS WILL RISE WELL INTO THE 90S TO NEAR 100...AND RECORD HIGHS MAY BE APPROACHED OR EXCEEDED EVEN NEAR THE COAST SINCE THE SEA BREEZE WILL REMAIN PINNED. THE MOST LIKELY RECORD TO FALL WILL BE AT WILMINGTON ON THURSDAY...ALTHOUGH CURRENT FORECAST HIGHS ARE JUST BELOW THE FOLLOWING RECORDS: WILMINGTON: 7/26 - 98 (1999 AND OTHER YEARS) 7/27 - 100 (1936) FLORENCE: 7/26 - 101 (2005) 7/27 - 101 (2005) NORTH MYRTLE BEACH: 7/26 - 96 (1949) 7/27 - 101 (2005) AM NOT EXPECTING WIDESPREAD 100S LIKE WE SAW THE VERY BEGINNING OF THE MONTH...BUT A FEW SPOTS (BENNETTSVILLE, KINGSTREE, RAWS SITES) MAY TOUCH 100 EACH DAY. THIS REPRESENTS A VERY SIGNIFICANT INCREASE FROM INHERITED...BUT FEEL IT IS WARRANTED BASED OFF THESE TEMPS AND THICKNESSES. THE CONTINUED RETURN FLOW AROUND BERMUDA HIGH WILL KEEP DEWPOINTS WELL INTO THE 70S (AND COULD BE A SITUATION WHERE EARLY MORNING DEWPOINTS REACH 80 AT THE COAST) WHICH COMBINE WITH THE HIGH TEMPS TO CREATE MORE DANGEROUS HEAT INDICES. ANTICIPATE AT LEAST HEAT ADVISORY CRITERIA ALL LOCATIONS EXCEPT MAYBE COASTAL BRUNSWICK COUNTY BOTH DAYS...WITH EXCESSIVE HEAT WARNINGS POSSIBLE FOR SOME LOCATIONS. THE VERY WARM TEMPS WILL HELP TO KEEP A LID ON CONVECTION FOR THE MOST PART. HOWEVER...PWATS AROUND TWO INCHES AND STEEP LOW LEVEL LAPSE RATES COULD SUPPORT ISOLATED CONVECTION...MOSTLY ALONG THE SEA BREEZE AND PIEDMONT TROUGH SINCE IT WILL TAKE SOME SORT OF BOUNDARY TO FORCE PARCELS STRONGLY ENOUGH INTO THE MID LEVELS. THUS WILL CONTINUE SCHC POP THU AND FRI...BUT EXPECT ONLY ISOLATED CONVECTION BOTH DAYS. MINS THROUGH THE PERIOD WILL BE WELL ABOVE CLIMO...IN THE UPPER 70S MOST LOCATIONS. COASTAL COMMUNITIES WILL DROP ONLY TO 80/81 THURSDAY NIGHT. IT IS NOTEWORTHY TO MENTION THAT WITH THE HEAT UPCOMING...A FEW ALL-TIME RECORDS ARE IN JEOPARDY AT WILMINGTON. WE HAVE ALREADY SEEN 4 DAYS OF 100 DEGREE HEAT THIS MONTH...IF WE CAN REACH 100 ONE (BOTH) DAY(S)...IT WILL TIE (BREAK) THE RECORD FOR MOST 100 DEGREE DAYS IN ANY MONTH. ADDITIONALLY...IF THE LOW TEMP STAYS AT OR ABOVE 80 THURSDAY NIGHT...IT WILL BE THE 4TH TIME THIS MONTH THIS HAS OCCURRED...BREAKING THE ALL-TIME RECORD FOR MINS OF 80 OR MORE IN ANY MONTH. RECORDS AT WILMINGTON DATE BACK TO 1874. && .LONG TERM /SATURDAY THROUGH TUESDAY/... AS OF 300 AM WEDNESDAY...UPPER TROUGH AMPLIFIES AND DROPS SOUTH THROUGH THE PERIOD CREATING MORE TYPICAL LATE JULY WEATHER WITH NEAR CLIMO TEMPS AND DIURNAL CONVECTIVE CHANCES. ONE LAST ABOVE NORMAL DAY SATURDAY AS TROUGH BEGINS TO SUPPRESS 500MB RIDGE TO THE SOUTH. AS THIS OCCURS...IT DRIVES A COLD FRONT SOUTH INTO THE CAROLINAS. AHEAD OF THIS BOUNDARY...DEEP SUBTROPICAL AIRMASS PERSISTS WITH PWATS APPROACHING 2.25 INCHES BENEATH A DEEP THETA-E RIDGE. THIS BOUNDARY WILL SERVE AS AN ADDITIONAL FOCUS FOR CONVECTION...AT THE SAME TIME THAT MID LEVEL TEMPS BEGIN TO COOL...SO ENHANCED LAPSE RATES ARE ALSO LIKELY. WILL KEEP INHERITED CHC BUT BUMP TO 40 FROM THE INHERITED 30...ESPECIALLY ACROSS THE NORTH. FROPA PROGGED TO CROSS THE AREA BY EARLY SUNDAY ADVECTING COOLER AIR...FINALLY...INTO THE REGION. TEMPS WILL DROP TO AROUND OR POSSIBLY JUST BELOW CLIMO AS THE AIRMASS BECOMES MUCH DRIER. VERY DRY AIR COMBINED WITH A SUBSIDENCE RIDGE ABOVE 700MB WILL PREVENT MUCH CONVECTION SUNDAY...AND WILL CARRY ONLY SCHC. FLOW BECOMES E/NE...THEN SLOWLY VEERS TO THE SOUTH DURING THE BEGINNING OF NEXT WEEK IN RESPONSE TO A HIGH DRIFTING ACROSS THE MID ATLANTIC. THIS WILL SLOWLY INCREASE MOISTURE AND WILL GRADUALLY INCREASE POP TO CHC THROUGH TUESDAY WITH CONTINUED TEMPS AT OR SLIGHTLY BELOW CLIMO. && .AVIATION /12Z WEDNESDAY THROUGH SUNDAY/... AS OF 12Z...SHOWERS WITH MODERATE TO HEAVY RAINFALL ARE MOVING SOUTHEAST TOWARDS THE LBT TERMINAL THIS MORNING. ATMOSPHERE APPEARS TOO WORKED OVER TO SUPPORT MUCH MORE THAN WHAT IS CURRENTLY OCCURRING. THUS EXPECT ANY THUNDERSTORMS TO REMAIN ISOLATED AND FOR THIS ACTIVITY TO SLOWLY DISSIPATE AS IT MOVES FURTHER SOUTHEAST TOWARDS THE MYR/CRE TERMINALS BY 14Z. THE LBT/FLO TERMINALS SHOULD EXPERIENCE TEMPO LIGHT SHOWERS/MVFR CONDITIONS FOR SEVERAL HOURS THIS MORNING...WITH JUST VCSH AT MYR/CRE. OTHERWISE VFR EXPECTED TODAY AND THIS EVENING. ALTHOUGH HAVE INDICTED VCTS IN TAFS FOR THIS AFTERNOON...CONFIDENCE IS WANING. WINDS WILL BE LIGHT TODAY THUS HIGHLY VARIABLE. GENERALLY...WEST TO NORTH WINDS THIS MORNING WILL BECOME LIGHT AND VARIABLE...THEN EAST TO SOUTHEAST THIS AFTERNOON. WINDS WILL DIE OFF AFTER SUNSET...AND THERE IS MODERATE CONFIDENCE OF MVFR VISIBILITIES IN BR AT FLO/LBT OVERNIGHT. EXTENDED OUTLOOK...CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS EACH DAY. && .MARINE... NEAR TERM /THROUGH TONIGHT/... AS OF 611 AM WEDNESDAY...EXERCISE CAUTION STATEMENT WERE ALLOWED TO EXPIRE AT 600 AM. THE COLD FRONT MOVING ACROSS THE WATERS WILL PUT A TEMPORARY DENT IN THE BERMUDA HIGH PRESSURE GRADIENT...HELPING TO EASE WINDS CONSIDERABLY LATER THIS MORNING INTO AFTERNOON. SEAS OF 3-5 FEET EARLY...WILL SUBSIDE TO 2-4 FT AS WINDS LIGHTEN. SOME LONG PERIOD WAVE ENERGY OF N ATLANTIC ORIGIN IS REGISTERING AT BUOYS BUT AMPLITUDE IS A FOOT OR LESS. SEAS WILL BE COMPOSED OF RESIDUAL SSW WAVES 3-4 FEET AT 5 SECONDS AND SE WAVES 1-2 FEET IN MIXED PERIODS OF 9 AND 14 SECONDS. ISOLATED TSTMS WILL BE POSSIBLE OVER THE WATERS THROUGH TNGT. SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/... AS OF 300 AM WEDNESDAY...BERMUDA HIGH PRESSURE OFFSHORE AND PIEDMONT TROUGH INLAND WILL KEEP THE COASTAL WATERS IN A SW FLOW REGIME WITH A PINCHED GRADIENT. SW WINDS OF 15-20 KTS WILL PERSIST THROUGH THE PERIOD WITH LITTLE FLUCTUATION. ALTHOUGH A 2FT/12SEC SE SWELL WILL BE PRESENT IN THE WAVE SPECTRUM...WAVE FACES WILL BE RATHER STEEP AS THE WIND WAVE DOMINATES. SEAS OF 2-3 FT EARLY THURSDAY WILL BUILD TO 3-5FT THROUGH THURSDAY...AND REMAIN AT THESE AMPLITUDE THROUGH THE END OF THE PERIOD. AT THIS TIME AM NOT EXPECTING ANY CAUTIONARY STATEMENTS...BUT WILL HAVE TO MONITOR FOR A POTENTIAL SCEC...ESPECIALLY LATE FRIDAY. LONG TERM /SATURDAY THROUGH SUNDAY/... AS OF 300 AM WEDNESDAY...THE EXTENDED WILL BE A TRANSITIONAL PERIOD FROM A BERMUDA HIGH/PIEDMONT TROUGH SETUP TO A SLACK GRADIENT AS HIGH PRESSURE RIDGES DOWN TOWARDS THE WATERS. W/SW WINDS SATURDAY WILL REMAIN ELEVATED...10-15 KTS...AS A COLD FRONT APPROACHES FROM THE NW. THIS FRONT WILL APPROACH...BUT MAY STALL/WASH OUT NEAR OR JUST NORTH OF THE COASTAL WATERS. THIS WILL HAVE THE IMPACT OF DECREASING WINDS AS GRADIENT SLACKENS WITH ADVANCE OF HIGH PRESSURE BUILDING IN BEHIND THE FRONT. THIS WILL CAUSE WINDS TO FALL TO ONLY 5-10 KTS SUNDAY...STILL PREDOMINANTLY FROM THE W/SW. SEAS OF 3-4 FT SATURDAY WILL FALL SLOWLY THROUGH THE PERIOD...BECOMING AROUND 2 FT BY LATE SUNDAY. && .ILM WATCHES/WARNINGS/ADVISORIES... SC...NONE. NC...NONE. MARINE...NONE. && NEAR TERM...MJC SHORT TERM...JDW LONG TERM...JDW AVIATION...MRR
Hazardous weather outlook, Jul 25, 3:19 AM EDT, 6 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 319 AM EDT WED JUL 25 2012 NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-260730- ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER- INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK- COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION- WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN- COASTAL GEORGETOWN- 319 AM EDT WED JUL 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HEAT INDEX VALUES WILL APPROACH OR EXCEED EXCESSIVE HEAT WARNING CRITERIA THURSDAY AND FRIDAY. THE HIGH HEAT INDEX VALUES WILL CONTINUE INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ250-252-254-256-260730- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 319 AM EDT WED JUL 25 2012 ...SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 6 AM EDT EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT EXERCISE CAUTION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. 17
In the hours before
Special weather statement, Jul 25, 9:21 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
921 AM EDT WED JUL 25 2012
SCZ023-024-032-033-251415-
DARLINGTON-DILLON-FLORENCE-MARION-
921 AM EDT WED JUL 25 2012
...THUNDERSTORMS WILL MOVE ACROSS FLORENCE...MARION...DILLON AND
EXTREME SOUTHWESTERN DARLINGTON COUNTIES THROUGH 1015 AM EDT...
AT 921 AM EDT...DOPPLER RADAR INDICATED SEVERAL STRONG THUNDERSTORMS
FROM CARTERSVILLE TO NORTH OF MARS BLUFF...THESE STORMS WERE MOVING
SOUTHEAST AT 5 MPH.
SOME LOCATIONS IMPACTED INCLUDE DILLON...FLORENCE...LAKE CITY...
MARION...MULLINS...BLUE BRICK...BRITTON NECK...CARTERSVILLE...
CLAUSSEN...EFFINGHAM...EVERGREEN AND FLOYDALE.
HAZARDS INCLUDE...
GUSTY WINDS OF 30 TO 40 MPH.
DANGEROUS CLOUD TO GROUND LIGHTNING.
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
&&
LAT...LON 3434 7968 3430 7963 3437 7960 3448 7930
3429 7908 3397 7934 3389 7926 3382 7926
3370 7920 3371 7927 3380 7933 3382 7937
3378 7951 3384 7980 3389 7985 3388 7994
3395 7998 3399 7990 3409 8008 3416 8015
TIME...MOT...LOC 1318Z 335DEG 28KT 3406 8000
HAWKINSThe office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 8:00 PM EDT | Special Weather Statement | ILM | Georgetown | 60 min |
| Jul 24, 8:18 PM EDT | Special Weather Statement | ILM | Williamsburg | 42 min |
| Jul 24, 8:39 PM EDT | Special Weather Statement | ILM | Williamsburg | 51 min |
| Jul 24, 8:57 PM EDT | Special Weather Statement | ILM | Georgetown | 48 min |
| Jul 25, 10:01 AM EDT | Special Weather Statement | ILM | Georgetown, Horry, Williamsburg | 74 min |
| Jul 25, 3:33 PM EDT | Heat Advisory | ILM | Darlington, Dillon, Florence, Georgetown, Horry, Marion and 2 more | 28 hr |
Nearby
Special Weather Statements in South Carolina, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.